A short remark on an arithmetic function

Anthony G. Shannon and Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 27, 2021, Number 3, Pages 12—15
DOI: 10.7546/nntdm.2021.27.3.12-15
Download full paper: PDF, 154 Kb


Authors and affiliations

Anthony G. Shannon
Warrane College, The University of New South Wales
356 Anzac Parade, Kensington, NSW 2033, Australia

Krassimir T. Atanassov
Department of Bioinformatics and Mathematical Modelling
IBPhBME, Bulgarian Academy of Sciences
Acad. G. Bonchev Str., Bl. 105, Sofia–1113, Bulgaria
Intelligent Systems Laboratory, Prof. Asen Zlatarov University
1 Prof. Yakimov Blvd, Bourgas-8010, Bulgaria


An explicit form of A. Shannon’s arithmetic function δ is given. A possible application of it is discussed for representation of the well-known arithmetic functions ω and Kronecker’s delta-function δm,s


  • Arithmetic function
  • δ-function
  • ω-function

2020 Mathematics Subject Classification

  • 11A25


  1. Atanassov, K. (1984). On one problem of A. Mullin. Bulletin of Number Theory and Related Topics, VIII(3), 1–5.
  2. Atanassov, K. (2006). On some intuitionistic fuzzy implications. Comptes Rendus de l’Academie bulgare des Sciences, 59(1), 19–24.
  3. Horadam, A. F., & Shannon, A. G. (1976). Ward’s Staudt–Clausen problem. Mathematica Scandinavica, 29, 239—250.
  4. Horadam, E. M. (1963). The Euler ϕ function for generalized integers. Proceedings of the American Mathematical Society, 14, 754–762.
  5. Iverson, K. E. (1980). Notation as a Tool of Thought. Communications of the Association for  Computing Machinery, 23, 444–465.
  6. Popken, J. (1995). On convolutions in number theory. Indagationes Mathematicae, 17, 10–15.
  7. Shannon, A. G. (1976). Some number theoretic properties of arbitrary order  recursive sequences. Bulletin of the Australian Mathematical Society, 14, 149–151.
  8. Ward, M. (1936). A calculus of sequences. American Journal of Mathematics, 58, 255–266.

Related papers

Cite this paper

Shannon, A. G., & Atanassov, K. T.  (2021). A short remark on an arithmetic function. Notes on Number Theory and Discrete Mathematics, 27(3), 12-15, doi: 10.7546/nntdm.2021.27.3.12-15.

Comments are closed.